MAUDE Adverse Event Report: ARTHREX, INC. END CUTTER, 3.8MM X 13CM; SAW BLADE

ARTHREX, INC. END CUTTER, 3.8MM X 13CM; SAW BLADE
Model Number END CUTTER, 3.8MM X 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-8380ec was received for investigation.Visual inspection concluded without the observance of any breakage across the device.No problem found.
 
Event or Problem Description
(b)(6) 2021, it was reported by a distributor via sems that an ar-8380ec end cutter head of the blade fell apart.This was discovered during a arthroscopy meniscectomy procedure on (b)(4) 2021.Surgeon switched devices and was able to complete case without further issues.

Brand Name
END CUTTER, 3.8MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19457395
Report Number1220246-2024-04809
Device Sequence Number15156529
Product Code GFA
UDI-Device Identifier00888867043374
UDI-Public00888867043374
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberEND CUTTER, 3.8MM X 13CM
Device Catalogue NumberAR-8380EC
Device Lot Number10316440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown